# SDR AALA200800199

- Difficulty date: January 29, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N255AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49287
- Aircraft time: 68,086 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT OVERHEAD SEAT 16D INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT OVERHEAD SEAT 16D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
